I started taking Tri-Sprintec for two months now and I started my first period like a normal period. Well, about three weeks ago my boyfriend came inside of me and my period hasn't come yet. I just started on the white pills of my second set of pills. Is it just the pills causing my period to be late or should I be worried???
14 Oct 2013
Oh dear lord, you kids don't know how your body responds to the pills, and I suspect you don't understand much about getting pregnant. It won't matter where he came, you can get pregnant if a boy enters you, if you are ovulating. When you are on the pill, you do not ovulate. Your period isn't late, it can come any time you're on the inactive pills. The pill controls when you will have it.
14 Oct 2013
Your period can start any day during the week of inactive pills (this would be the white ones with Tri-Sprintec). Most women do not start the very first inactive pill. On average, most women start on the 3rd or 4th pill but it is perfectly acceptable to start your period on the very last inactive pill and on occasion you may skip a period. You just start your new pack when the time comes whether you are finished bleeding or not. Now, if you miss a period, have no bleeding at all for two consecutive months during the inactive pills, then you should see your gynecologist and probably be tested for pregnancy. If you took all the active pills correctly, you should have been protected against pregnancy when sex occurred. I will bet your period will start sometime this week, if it doesnt, go ahead and start your new pack when it is time for that. If you miss next months period then you need to see your Dr.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... started back on again, would a second method of birth control be needed for the first 7 days? if a backup isn't used would i be more likely ...
1 answer • 6 Oct 2010
I am 18 years old, and I have been on Sprintec for three weeks and two days. I finished taking all of the blue/gray pills without missing any, and I ...
2 answers • 31 May 2011
Ok so I have been on birth control (tri-sprintec) for 7 months now. Usually I start my period on the 3rd sugar pill at some point during that day. ...
1 answer • 24 Nov 2011
I have not had a cycle since March 6. that was 61 days ago today. is it side effects from the birth control? I don't know what to do because I ...
2 answers • 5 May 2013
I had to start a new cycle of tri sprintec birth control after messing up my last cycle by taking Amoxicillin along with it. I stopped taking ...
1 answer • 19 Nov 2014